# SDR RAIA00807021

- Difficulty date: July 29, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 16,473 hours, 19,424 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7905-IAD-LEFT PACK OVERLOAD MESSAGE ON THE EICAS DURING CLIMB.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM WITH NO DEFECTS NOTED.  (S)
